# SDR ASAA0781890

- Difficulty date: July 25, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- Aircraft time: 54,585 hours, 29,230 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99236303
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ON FRONT LEFTHAND SIDE OF CANT CRACKED AT RADIUS.  REPAIRED FRAME PER SRM 51-30-5.
